# SDR SWAA2025021090063

- Difficulty date: January 27, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 30,370 hours, 14,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE BROKEN<[01] REMOVED AND REPLACED L1 DOOR ASSIST HANDLE PER B737-800 AMM 25-21-25;[02] REMOVED AND REPLACED L1 DOOR ASSIST HANDLE PER B737-800 AMM 25-21-25
